Professor Feng-yu Wang
Telephone: (01792) 295459
Room: Academic Office - 203
Second Floor
Talbot Building
Singleton Campus


  1. & Ergodicity for Neutral Type SDEs with Infinite Length of Memory. Mathematische Nachrichten
  2. Exponential Contraction in Wasserstein Distances for Diffusion Semigroups with Negative Curvature. Potential Analysis
  3. & Bismut formula for Lions derivative of distribution dependent SDEs and applications. Journal of Differential Equations
  4. & Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs. Discrete & Continuous Dynamical Systems - A 39(6), 3017-3035.
  5. & Asymptotic Log-Harnack inequality and applications for stochastic systems of infinite memory. Stochastic Processes and their Applications

See more...